Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 57, NWS Albuquerque, NM

May 23, 201111 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 23, 2011, 4:39 AM MDT for 11 counties in New Mexico. It took effect at May 23, 2011, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2011, 4:39 AM MDT (10:39 UTC)
In effect from
May 23, 2011, 12:00 PM MDT
Expired
May 23, 2011, 10:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5028 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WWUS85 KABQ 231039
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 AM MDT MON MAY 23 2011

...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR MUCH OF THE AREA ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN...THE MIDDLE RIO GRANDE VALLEY AND THE NORTHWEST
AND WEST CENTRAL HIGHLANDS FOR STRONG WIND AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM TUESDAY LATE MORNING THROUGH
TUESDAY EVENING FOR MUCH OF THE AREA ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN...THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL
HIGHLANDS FOR STRONG WIND AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY LATE MORNING
THROUGH WEDNESDAY EVENING FOR PORTIONS OF THE EAST CENTRAL
HIGHLANDS AND PLAINS FOR STRONG WIND AND LOW HUMIDITY...

.A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS NEW MEXICO
TODAY AND TUESDAY. SOUTHWEST WINDS WILL INCREASE STEADILY TODAY
WITH THE STRONGEST WINDS ACROSS THE HIGHER TERRAIN OF THE WEST AND
ALONG AND EAST OF THE CENTRAL MOUNTAINS. CRITICAL FIRE WEATHER
CONDITIONS WILL DEVELOP BY LATE MORNING EAST OF THE CENTRAL
MOUNTAINS THEN ACROSS MUCH OF WESTERN...CENTRAL AND EASTERN AREAS
DURING THE AFTERNOON HOURS. NORTH TO NORTHEAST WINDS ACROSS THE
EXTREME NORTHEAST EARLY TODAY WILL USHER IN SOME LOW LEVEL MOISTURE
AND CRITICAL CONDITIONS ARE LESS LIKELY ACROSS NORTHERN COLFAX AND
UNION COUNTIES.

STRONGER WEST WINDS ARE EXPECTED TUESDAY AS AN UPPER LEVEL TROUGH
AND ASSOCIATED JET CROSS THE STATE. CRITICAL CONDITIONS WILL
DEVELOP ACROSS MUCH OF THE EASTERN PLAINS AND PORTIONS OF THE WEST
CENTRAL HIGHLANDS AND RIO GRANDE VALLEY.

AS THE UPPER LEVEL LOW MOVES EAST OF THE STATE ON WEDNESDAY...
NORTHWEST FLOW AND CONTINUED DRY SURFACE CONDITIONS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CENTRAL HIGHLANDS AND
PORTIONS OF THE EAST CENTRAL PLAINS.

NMZ107-108-232130-
/O.UPG.KABQ.FW.A.0054.110523T1800Z-110524T0400Z/
/O.NEW.KABQ.FW.W.0057.110523T1800Z-110524T0400Z/
/O.UPG.KABQ.FW.A.0055.110524T1600Z-110525T0500Z/
/O.NEW.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
/O.NEW.KABQ.FW.A.0056.110525T1600Z-110526T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
439 AM MDT MON MAY 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 11 PM MDT TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO
11 PM MDT TUESDAY. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN
ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING.

* AREA AND TIMING...FOR TODAY...CRITICAL FIRE WEATHER CONDITIONS
  WILL DEVELOP BY LATE MORNING ACROSS THE CENTRAL HIGHLANDS
  EXPANDING EASTWARD DURING THE AFTERNOON. ON TUESDAY...STRONGER
  WINDS WILL RESULT IN MORE WIDESPREAD COVERAGE FROM LATE MORNING
  THROUGH THE EVENING HOURS. ON WEDNESDAY...CRITICAL FIRE WEATHER
  CONDITIONS WILL BE MAINLY LIMITED TO THE AREA ALONG AND SOUTH OF
  INTERSTATE 40 BETWEEN CLINES CORNERS AND SANTA ROSA.

* 20 FOOT WINDS...TODAY...MAINLY SOUTHWEST WINDS 15 TO 25 MPH WITH
  GUSTS OF 30 TO 35 MPH. ON TUESDAY...WEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 OR 50 MPH. ON WEDNESDAY...NORTHWEST WINDS 20 TO 30
  MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 10 PERCENT FOR MOST
  LOCALES TODAY AND TUESDAY AND 7 TO 12 PERCENT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ103-104-106-109-232130-
/O.UPG.KABQ.FW.A.0054.110523T1800Z-110524T0400Z/
/O.NEW.KABQ.FW.W.0057.110523T1800Z-110524T0400Z/
/O.UPG.KABQ.FW.A.0055.110524T1600Z-110525T0500Z/
/O.NEW.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
439 AM MDT MON MAY 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 11 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO
11 PM MDT TUESDAY.  

* AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP
  FROM THE WEST CENTRAL HIGHLANDS ACROSS THE MIDDLE RIO GRANDE
  VALLEY AND ALONG AND EAST OF THE NORTH CENTRAL  MOUNTAINS...
  EXCLUDING UNION AND NORTHERN COLFAX COUNTIES. THE STRONGEST
  WINDS AND LOWEST HUMIDITIES BOTH DAYS ARE EXPECTED FROM AROUND
  NOON TO 6 PM MDT.

* 20 FOOT WINDS...TODAY...MAINLY SOUTHWEST 15 TO 25 MPH WITH GUSTS
  AROUND 35 MPH MONDAY. ON TUESDAY...WEST 20 TO 30 MPH WITH GUSTS
  TO AROUND 40 OR 45 MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 12 PERCENT WESTERN AND
  CENTRAL LOCALES WITH 7 TO 15 PERCENT ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-232130-
/O.NEW.KABQ.FW.W.0057.110523T1800Z-110524T0400Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
439 AM MDT MON MAY 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS
EVENING. 

* AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP
  BY LATE MORNING MAINLY ALONG AND SOUTH OF INTERSTATE 40 AND
  ESPECIALLY NEAR THE ARIZONA BORDER. THE STRONGEST WINDS AND LOWEST
  HUMIDITIES ARE EXPECTED FROM EARLY AFTERNOON TO 6 PM MDT.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...8 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
2 follow-up statements
096 
WWUS85 KABQ 232129
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT MON MAY 23 2011

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR MUCH OF
THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...THE MIDDLE
RIO GRANDE VALLEY AND THE NORTHWEST AND WEST CENTRAL HIGHLANDS FOR
STRONG WIND AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM TUESDAY LATE MORNING THROUGH
TUESDAY EVENING FOR MUCH OF THE AREA ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN...THE MIDDLE RIO GRANDE VALLEY AND WEST
CENTRAL HIGHLANDS FOR STRONG WIND AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY LATE MORNING
THROUGH WEDNESDAY EVENING FOR PORTIONS OF THE EAST CENTRAL
HIGHLANDS AND PLAINS FOR STRONG WIND AND LOW HUMIDITY...

.A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS NEW MEXICO
THROUGH TUESDAY. STRONGER WEST WINDS ARE EXPECTED TUESDAY AS AN
UPPER LEVEL TROUGH AND ASSOCIATED JET CROSS THE STATE. CRITICAL
CONDITIONS WILL DEVELOP ACROSS MUCH OF THE EASTERN PLAINS AND
PORTIONS OF THE WEST CENTRAL HIGHLANDS AND RIO GRANDE VALLEY.

AS THE UPPER LEVEL LOW MOVES EAST OF THE STATE ON WEDNESDAY...
NORTHWEST FLOW AND CONTINUED DRY SURFACE CONDITIONS WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CENTRAL HIGHLANDS
AND PORTIONS OF THE EAST CENTRAL PLAINS.

NMZ107-108-240400-
/O.CON.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
/O.CON.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
/O.CON.KABQ.FW.A.0056.110525T1600Z-110526T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
329 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM
MDT TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

* AREA AND TIMING...THROUGH 10 PM...CRITICAL FIRE WEATHER
  CONDITIONS WILL CONTINUE FROM THE CENTRAL HIGHLANDS EASTWARD. ON
  TUESDAY...STRONGER WINDS WILL RESULT IN MORE WIDESPREAD COVERAGE
  FROM LATE MORNING THROUGH THE EVENING HOURS. ON WEDNESDAY...
  CRITICAL FIRE WEATHER CONDITIONS WILL BE MAINLY LIMITED TO THE
  AREA ALONG AND SOUTH OF INTERSTATE 40 BETWEEN CLINES CORNERS AND
  SANTA ROSA.

* 20 FOOT WINDS...THROUGH 10 PM...MAINLY SOUTHWEST WINDS 15 TO 25
  MPH WITH GUSTS OF 30 TO 35 MPH. ON TUESDAY...WEST WINDS 20 TO 30
  MPH WITH GUSTS TO 45 OR 50 MPH. ON WEDNESDAY...NORTHWEST WINDS
  20 TO 30 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 10 PERCENT FOR MOST
  LOCALES THROUGH 10 PM THIS EVENING AND TUESDAY AND 7 TO 12
  PERCENT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ103-104-106-109-240400-
/O.CON.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
/O.CON.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
329 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM
MDT TUESDAY. 

* AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
  THIS EVENING AND REDEVELOP TUESDAY FROM THE WEST CENTRAL
  HIGHLANDS ACROSS THE MIDDLE RIO GRANDE VALLEY AND ALONG AND EAST
  OF THE NORTH CENTRAL MOUNTAINS...EXCLUDING UNION AND NORTHERN
  COLFAX COUNTIES. THE STRONGEST WINDS AND LOWEST HUMIDITIES BOTH
  DAYS ARE EXPECTED FROM AROUND NOON TO 6 PM MDT.

* 20 FOOT WINDS...THROUGH 10 PM...MAINLY SOUTHWEST 15 TO 25 MPH
  WITH GUSTS AROUND 35 MPH. ON TUESDAY...WEST 20 TO 30 MPH WITH
  GUSTS TO AROUND 40 OR 45 MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 12 PERCENT WESTERN AND 
  CENTRAL LOCALES WITH 7 TO 15 PERCENT ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-240400-
/O.CON.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
329 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING. 

* AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
  THROUGH THIS EVENING MAINLY ALONG AND SOUTH OF INTERSTATE 40 AND
  ESPECIALLY NEAR THE ARIZONA BORDER. 

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...8 TO 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
767 
WWUS85 KABQ 240358
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
958 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY FOR MUCH OF THE AREA ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN...THE MIDDLE RIO GRANDE VALLEY AND WEST CENTRAL
HIGHLANDS DUE TO STRONG WIND AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY LATE MORNING
THROUGH WEDNESDAY EVENING FOR PORTIONS OF THE EAST CENTRAL
HIGHLANDS AND PLAINS DUE TO STRONG WIND AND LOW HUMIDITY...

.A POWERFUL WEATHER SYSTEM CROSSING THE CENTRAL ROCKIES
COMBINED WITH DEEPENING LOW PRESSURE OVER THE NORTHERN TEXAS
PANHANDLE WILL PRODUCE A BROAD AREA OF STRONG WINDS TUESDAY
AFTERNOON OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. GUSTY
WINDS COMBINED WITH HUMIDITIES FALLING INTO THE LOW TEENS
AND SINGLE DIGITS WILL CREATE DANGEROUS FIRE WEATHER 
CONDITIONS TUESDAY. AS THE WEATHER SYSTEM MOVES RAPIDLY TO 
THE CENTRAL PLAINS ON WEDNESDAY...GUSTY NORTHWEST WINDS WILL
DEVELOP OVER THE CENTRAL MOUNTAIN CHAIN AND EAST CENTRAL
PLAINS. VERY LOW HUMIDITY AND GUSTY WINDS WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS ALONG THE INTERSTATE 40
CORRIDOR...WITH THE MOST SEVERE CONDITIONS FROM CLINES
CORNERS TO SANTA ROSA.

NMZ107-108-241400-
/O.EXP.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
/O.CON.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
/O.CON.KABQ.FW.A.0056.110525T1600Z-110526T0100Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
958 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. 

* AREA AND TIMING...STRONG WINDS WILL RESULT IN WIDESPREAD
  COVERAGE FROM LATE TUESDAY MORNING THROUGH THE EVENING HOURS.
  ON WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE MAINLY
  LIMITED TO THE AREA ALONG AND SOUTH OF INTERSTATE 40 BETWEEN
  CLINES CORNERS AND SANTA ROSA.

* 20 FOOT WINDS...ON TUESDAY...WEST WINDS 20 TO 30 MPH WITH GUSTS
  TO 45 OR 50 MPH. ON WEDNESDAY... NORTHWEST WINDS 20 TO 30 MPH
  WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 10 PERCENT FOR MOST
  LOCALES AND TUESDAY AND 7 TO 12 PERCENT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

NMZ103-104-106-109-241400-
/O.EXP.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
/O.CON.KABQ.FW.W.0058.110524T1600Z-110525T0500Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
958 PM MDT MON MAY 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY...
...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 11 PM MDT
TUESDAY. 

* AREA AND TIMING...EXPECT CRITICAL FIRE WEATHER CONDITIONS FROM
  THE WEST CENTRAL HIGHLANDS ACROSS THE MIDDLE RIO GRANDE VALLEY
  AND ALONG AND EAST OF THE NORTH CENTRAL MOUNTAINS...EXCLUDING
  UNION AND NORTHERN COLFAX COUNTIES. THE STRONGEST WINDS AND
  LOWEST HUMIDITIES ARE EXPECTED FROM AROUND NOON TO 6 PM MDT.

* 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 OR 45
  MPH.

* RELATIVE HUMIDITY...RANGING FROM 6 TO 12 PERCENT WESTERN AND 
  CENTRAL LOCALES WITH 7 TO 15 PERCENT ELSEWHERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ105-240500-
/O.EXP.KABQ.FW.W.0057.000000T0000Z-110524T0400Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
958 PM MDT MON MAY 23 2011

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING...

HUMIDITIES HAVE INCREASED INTO THE UPPER TEENS AND LOW 20S PERCENT
AS WIND SPEEDS HAVE DECREASED. WIDESPREAD DANGEROUS FIRE WEATHER
CONDITIONS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 23, 3:30 AM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 23, 3:30 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT MON MAY 23 2011

.DISCUSSION...
UPPER TROUGH OVER THE WESTERN U.S. WILL GRADUALLY CROSS THE
ROCKY MOUNTAIN STATES THROUGH WEDNESDAY...FORMING A CLOSED UPPER
LOW OVER NORTHERN CO LATE TUESDAY. THIS UPPER LOW WILL THEN TRACK
SLOWLY EASTWARD ALONG THE NE/KS LINE TUESDAY NIGHT AND WEDNESDAY.
THIS TRACK WILL STEER THE POLAR JET STREAM OVER NM WITH BREEZY TO
WINDY CONDITIONS TODAY AND WIDESPREAD STRONGER WINDS TUESDAY. LOW
HUMIDITIES AND FIRE WEATHER CONCERNS WILL ACCOMPANY THESE WINDS IN
SOUTHERN...CENTRAL AND EASTERN AREAS BOTH DAYS. THE STRONGEST
WINDS TUESDAY WILL IMPACT THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN...EAST CENTRAL AND SOUTHEAST PLAINS WITH THE POTENTIAL FOR
50 MPH WIND GUSTS IN THE AFTERNOON. THE PASSING SYSTEM WILL ALSO
TRIGGER SOME FAIRLY MOISTURE STARVED SHOWERS...AFTERNOON/EARLY
EVENING THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS MAINLY NEAR THE CO
BORDER TODAY THROUGH TUESDAY NIGHT.

TEMPERATURE-WISE...TODAY SHOULD BE A HAIR COOLER THAN YESTERDAY IN
THE WEST AS THE COLD CORE SYSTEM ALOFT MAKES PROGRESS INTO THE
ROCKIES. NAM WANTS TO SINK A BACK DOOR COLD FRONT INTO THE NE
PLAINS THIS AFTERNOON...WHILE GFS/ECMWF AND UKMET KEEP IT JUST N
OF NM. WE EXPECT THE FRONT WILL HAVE DIFFICULTY PROGRESSING INTO
NM DUE TO AMPLE MIXING AND THE RESISTANCE OF FAIRLY STIFF W AND SW
WINDS. THUS...HIGH TEMP FORECAST FOR TODAY LEANS TOWARD THE WARMER
AND MORE POPULAR GFS SOLUTION. TONIGHT AND TUESDAY A PACIFIC COLD
FRONT WILL CROSS FROM THE WEST AS THE BASE OF THE UPPER LEVEL
TROUGH CROSSES ALOFT. THIS WILL BRING COOLER AIR INTO THE FORECAST AREA
FOR TUESDAY AND WEDNESDAY WITH HIGH TEMPERATURES VARYING FROM NEAR
NORMAL IN THE SOUTHEAST TO AS MUCH AS 11 DEGREES BELOW NORMAL
FARTHER NORTH AND WEST.

BY WEDNESDAY...WINDS WILL SHIFT OUT OF THE NW. BREEZY TO WINDY
CONDITIONS WILL LINGER IN PARTS OF EASTERN NM BECAUSE A DEEP
SURFACE LOW IN KS WILL RESULT IN A TIGHT SURFACE PRESSURE
GRADIENT. ALSO...THE TAIL END OF THE SPEED MAXIMUM ALOFT WONT EXIT
EAST OF NM UNTIL WEDNESDAY NIGHT. A FEW WRAP AROUND
SHOWERS/THUNDERSTORMS COULD LINGER INTO WEDNESDAY IN RIO
ARRIBA...TAOS...COLFAX AND UNION COUNTIES. FARTHER SOUTH...WINDS
AND HUMIDITIES MAY CAUSE FIRE WEATHER CONCERNS TO PERSIST
WEDNESDAY AFTERNOON TIL SUNSET EAST OF THE SANDIAS AND MANZANOS.

THURSDAY AND FRIDAY WILL BRING WARMING TEMPERATURES AND LIGHTER
WINDS AS A RIDGE OF HIGH PRESSURE CROSSES THE SOUTHERN ROCKIES.
THE RIDGE MAY FLATTEN OUT OVER NM FRIDAY AS AN UPPER LOW QUICKLY
CROSSES THE NORTHERN ROCKIES. IF THIS SYSTEM PASSES FAR ENOUGH
SOUTH...WINDS OVER PARTS OF NM MAY BECOME BREEZY FRIDAY AFTERNOON.

THE COMING WEEKEND SHOULD FEATURE STRENGTHENING SOUTHWEST
WINDS...ABOVE NORMAL TEMPERATURES AND INCREASING FIRE WEATHER
CONCERNS AS A BROAD UPPER LEVEL LOW PRESSURE SYSTEM TRACKS
EASTWARD ACROSS ID AND WY.

44

&&

.AVIATION...
ISOLD SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE HIGH
TERRAIN OF THE CHUSKAS AND EXTREME NORTH COULD RESULT IN MVFR
CIGS/VSBYS AND OCCASIONAL MOUNTAIN TOP OBSCURATIONS THRU THE PERIOD
AND ESPECIALLY FROM FROM 18Z TODAY THROUGH 02Z THIS EVENING.  THIS
HIGH BASED ACTIVITY COULD ALSO PRODUCE VARIABLE GUSTY WINDS TO
AROUND 40KT. ELSEWHERE...VFR CONDITIONS ARE EXPECTED. GUSTY
SOUTHWEST WINDS WILL BE STRONGEST THIS AFTERNOON OVER THE HIGHER
TERRAIN OF THE WEST AND ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN WITH SUSTAINED SPEEDS OF 20 TO 30KT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH
WEDNESDAY AND THEN AGAIN OVER THE WEEKEND.

A WEAK UPPER LEVEL RIDGE WILL CONTINUE TO FLATTEN TODAY AS AN UPPER
LEVEL TROUGH DEEPENS WEST OF NEW MEXICO.  EARLY MORNING RH VALUES
REMAIN VERY LOW ACROSS THE SOUTH CENTRAL AND SOUTHEAST ZONES...WITH
SOME GOOD RH RECOVERIES ACROSS THE NORTHERN HIGH TERRAIN. CONVECTION
ON SUNDAY PRODUCED LITTLE RAIN BUT A FAIR AMOUNT OF LIGHTNING ALONG
AND NORTH OF INTERSTATE 40 WEST OF ALBUQUERQUE AND NORTH OF A LINE
FROM SANTA FE TO CLAYTON.

ANOTHER ROUND OF ISOLATED AND MAINLY DRY SHOWERS AND THUNDERSTORMS
IS POSSIBLE TODAY...MAINLY ACROSS THE CHUSKAS AND THE EXTREME
NORTHERN TIER OF THE STATE.  AGAIN...ANY RAIN AMOUNTS WOULD BE LIGHT
AND GUSTY SURFACE WINDS WOULD ACCOMPANY THIS ACTIVITY. THE FIRST
SHORTWAVE AHEAD OF THE MAIN TROUGH SHOULD CROSS NEW MEXICO THIS
AFTERNOON. SOUTHWEST WINDS WILL INCREASE DURING THE AFTERNOON HOURS
AND WILL BE STRONGEST ACROSS THE WEST AND OVER AND EAST OF THE
CENTRAL MOUNTAINS.  THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A
RED FLAG WARNING AND IT WAS EXPANDED ACROSS THE WEST. HIGH HAINES OF
6 IS EXPECTED OVER MUCH OF THE CENTRAL AND NORTHEAST ZONES.
NORTHEAST SURFACE FLOW INTO THE EXTREME NORTHEAST THIS MORNING WILL
USHER IN MODEST INCREASES IN MOISTURE.  WINDS BECOME SOUTH BY
AFTERNOON BUT STILL RED FLAG CONDITIONS ARE NOT EXPECTED ACROSS MUCH
OF COLFAX OR UNION COUNTIES. MONDAY NIGHT RH RECOVERIES WILL BE POOR
ACROSS PORTIONS OF THE CENTRAL VALLEY...ESPECIALLY SOUTH OF
ALBUQUERQUE AS WELL AS ACROSS THE EAST CENTRAL AND SOUTHEAST
PLAINS.

A STRONGER UPPER TROUGH CROSSES THE STATE ON TUESDAY WITH STRONGER
WEST WINDS DEVELOPING IN RESPONSE. CONFIDENCE IS HIGH FOR ANOTHER
ROUND OF CRITICAL FIRE WEATHER CONDITIONS ESPECIALLY EAST...SO THE
FIRE WEATHER WATCH FOR TUESDAY WAS ALSO UPGRADED TO A WARNING.
TEMPERATURES DECREASE ALL ZONES BUT RH REMAINS IN THE SINGLE DIGITS
FOR MUCH OF SOUTHERN AND EASTERN ZONES. ISOLATED SHOWERS AND
THUNDERSTORMS ARE AGAIN LIMITED TO THE EXTREME NORTHERN EXTENT OF NEW
MEXICO.

BOTH THE SURFACE LOW AND UPPER LOW MOVE EAST OF NEW MEXICO ON
WEDNESDAY WITH GUSTY NORTHWEST WINDS FORECAST TO BE STRONGEST OVER
THE HIGHEST TERRAIN AND ACROSS THE NORTHEAST PLAINS. CRITICAL FIRE
WEATHER CONDITIONS ARE CURRENTLY CARRIED IN THE GRIDS ALONG AND
SOUTH OF INTERSTATE 40 EAST OF THE CENTRAL MOUNTAINS.  A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR THIS AREA.

CURRENT GRIDS REFLECT THE EFFECTS OF UPPER LEVEL RIDGING ON THURSDAY
WITH LIGHTER WINDS BUT CONTINUED VERY DRY CONDITIONS. A DISTURBANCE
PASSES TO THE NORTH ON FRIDAY WITH A STRONGER SYSTEM DEPICTED OVER
THE WEEKEND.  CURRENT GRIDS CARRY STRONGER WINDS BOTH SATURDAY AND
SUNDAY WITH CRITICAL FIRE WEATHER POSSIBLE EACH DAY.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  76  45  71  42 /   5   5  10   5
DULCE...........................  72  34  63  32 /  20  20  20  10
CUBA............................  75  36  68  30 /   0   5   0   0
GALLUP..........................  73  40  67  35 /   5   5   0   0
EL MORRO........................  71  33  66  30 /   0   5   0   0
GRANTS..........................  75  41  69  39 /   0   5   0   0
QUEMADO.........................  76  37  70  34 /   0   0   0   0
GLENWOOD........................  83  45  79  45 /   0   0   0   0
CHAMA...........................  68  37  58  32 /  20  20  20  20
LOS ALAMOS......................  73  45  67  45 /   0   5   0   0
PECOS...........................  72  42  66  39 /   0   0   0   0
CERRO/QUESTA....................  70  39  61  35 /  10  10  20  10
RED RIVER.......................  62  36  53  34 /  20  10  20  20
ANGEL FIRE......................  65  35  57  32 /  10  10  10  10
TAOS............................  74  39  66  36 /  10   5   5   5
MORA............................  71  39  63  43 /   0   0   0   5
ESPANOLA........................  81  40  73  41 /   0   5   0   0
SANTA FE........................  76  44  70  40 /   0   0   0   0
SANTA FE AIRPORT................  79  43  72  39 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  79  46  75  46 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  81  52  77  51 /   0   0   0   0
ALBUQUERQUE VALLEY..............  84  48  79  50 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  83  47  78  47 /   0   0   0   0
LOS LUNAS.......................  85  45  80  46 /   0   0   0   0
RIO RANCHO......................  84  44  78  43 /   0   0   0   0
SOCORRO.........................  90  54  83  50 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  77  42  72  42 /   0   0   0   0
TIJERAS.........................  79  45  74  40 /   0   0   0   0
MORIARTY/ESTANCIA...............  78  39  72  37 /   0   0   0   0
CLINES CORNERS..................  76  44  68  40 /   0   0   0   0
GRAN QUIVIRA....................  80  49  75  44 /   0   0   0   0
CARRIZOZO.......................  83  57  79  49 /   0   0   0   0
RUIDOSO.........................  76  54  71  50 /   0   0   0   0
CAPULIN.........................  75  43  70  41 /  20  20  20  20
RATON...........................  80  43  73  40 /  10  10  10  10
SPRINGER........................  79  46  74  40 /   5   5   0   5
LAS VEGAS.......................  77  44  69  44 /   0   0   0   0
CLAYTON.........................  84  50  79  46 /  10  10  10  10
ROY.............................  82  48  74  45 /   5   5   0   5
CONCHAS.........................  90  57  83  49 /   0   0   0   5
SANTA ROSA......................  88  52  81  51 /   0   0   0   0
TUCUMCARI.......................  92  55  86  50 /   0   0   0   5
CLOVIS..........................  91  53  83  49 /   0   0   0   0
PORTALES........................  92  55  85  48 /   0   0   0   0
FORT SUMNER.....................  91  56  85  54 /   0   0   0   0
ROSWELL.........................  96  58  89  55 /   0   0   0   0
PICACHO.........................  86  57  82  50 /   0   0   0   0
ELK.............................  82  54  76  49 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103>109.

RED FLAG WARNING FROM 10 AM TO 11 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ103-104-106>109.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR THE FOLLOWING ZONES...NMZ107-108.

&&

44/05
Hazardous weather outlook, May 22, 6:33 AM MDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 AM MDT SUN MAY 22 2011

NMZ501>540-231245-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
633 AM MDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FIRE WEATHER WATCHES ARE IN EFFECT MONDAY AND TUESDAY AFTERNOON
AND EARLY EVENING FOR SOUTHERN...CENTRAL AND EASTERN PORTIONS OF
THE FORECAST AREA DUE TO THE COMBINATION OF STRONG WINDS AND LOW
HUMIDITIES. WIND SPEEDS COULD REACH ADVISORY LEVELS TUESDAY
AFTERNOON ACROSS SOUTHERN AND EASTERN AREAS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:39 AM MDTFire Weather WatchABQ35 hr
May 23, 4:39 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more42 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.